# SDR P5CA9700145

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP O/B L/E IS DELAMINATED.  REMOVED DELAMINATED SKIN AND CORE, FABRICATED REPLACEMENT CORE, INSTALLED CORE, APPLIED FIBER GLASS OVERLAYS PER SRM 51-40-09.
